Contractive Automorphisms on Locally Compact Groups.
Mathematische Zeitschrift, Tome 191 (1986), pp. 73-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
locally compact group, contraction group, contractible groups, stable convolution semigroups
@article{MZ_1986__191_173658,
author = {Eberhard Siebert},
title = {Contractive {Automorphisms} on {Locally} {Compact} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {73--90},
year = {1986},
volume = {191},
zbl = {0562.22002},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__191_173658/}
}
Eberhard Siebert. Contractive Automorphisms on Locally Compact Groups.. Mathematische Zeitschrift, Tome 191 (1986), pp. 73-90. http://geodesic.mathdoc.fr/item/MZ_1986__191_173658/